MathSciNet Relay Station
MathSciNet bibliographic data
MR1132408 46E40
Diestel, J.; Ruess, W. M.; Schachermayer, W. On weak compactness in $L\sp 1(\mu, X)$. Proc. Amer. Math. Soc. 118 (1993), no. 2, 447–453.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement